# SDR DHL9780768C

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rear Spar
- Condition: Elongate Holes
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT H/S REAR SPAR ASSY, I/B SIDE MOUNT CAP, HAS ELONGATED HOLES.  REMOVED DAMAGED REAR SPAR FITTING IAW SRM 51-1-12.  FABRICATED NEW REAR SPAR FITTING PER ATM NR C1-P63-, ATM-621 AND PER DACO DRAWINGS NR 5653912.  TREATED AND PRIMED NEW FITTING IAW SRM 51-1-8.  INSTALLED FITTING IAW SRM 51-3-0.
